I dont know the answer to that question Crazygirl,, but I do know withdrawls can make you very very uncomfortable.. as far as Im aware just quitting wont kill you, but it may make you a danger to yourself or others to just stop taking them without tapering.
There are multiple effexor threads here that you should read just to get a better idea of how others have reacted, but remeber each person is an indivual and your experince may be quite different.
37.5 m? not familiar with that low of a dosage or do mean 375m generally they come at 75 and 150m
If it is in fact that low of a dose you may be ok on your own. I do not know of any instances where the withdrawals alone have caused death. However I do know from my own experience, and remember EVERY ONE'S BRAIN AND IT'S CHEMISTRY is DIFFERENT, that within 24 to 48 hrs without it (I am on 375m) I begin crying over every and anything, all of the unresolved issues and various trauma becomes magnified, and soom I am on a non stop crying jag among other nasty symptoms, after 3 days my mind becomes very, very confused and I get extremely agitated, among the physical syptoms (symptoms), extreme diarrea (diarrhea), neausea, sweating, shaking uncontrollably.
The biggest danger I can see is not the withdrawals themself causing death, but having such a massive and uncontrollable sorrow and depression come on so fast and so strong, may tend to make one suicidal.
Please do not smply go it alone on this, if you do not want to have your Doc help, them have a very good and aware friend with you so that you can keep safe in regards to suicide. I cannot stress this enough to you, your life is valuable an you are needed right here, no matter what you may feel or think in that black hole. SO I BEG OF YOU, DO NOT GO IT ALONE, OK???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.